PL EN


Preferences help
enabled [disable] Abstract
Number of results
2009 | 115 | 3 | 660-663
Article title

Some Mathematical Properties of Effective Resonator Model of 1D Dielectric Multilayer Structure

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
This paper presents a review of mathematical properties of effective resonator model of 1D dielectric multilayer structure. It constitutes a mathematical supplement to the previous papers, in which the model has been described.
Keywords
EN
Year
Volume
115
Issue
3
Pages
660-663
Physical description
Dates
published
2009-03
received
2008-03-03
References
  • 1. A. Rudziński, A. Tyszka-Zawadzka, P. Szczepański, Proc. SPIE. 5950, 59501A (2005)
  • 2. A. Rudziński, Acta Phys. Pol. A. 111, 323 (2007)
  • 3. A. Rudziński, Acta Phys. Pol. A. 112, 495 (2007); erratum: Acta Phys. Pol. A 112, 1327 (2007)
  • 4. A. Rudziński, Acta Phys. Pol. A. 112, 505 (2007); erratum: Acta Phys. Pol. A 113, 1709 (2008)
  • 5. A. Rudziński, A. Tyszka-Zawadzka, P. Szczepański, Opt. Quant. Electron.. 39, 501 (2007)
  • 6. P. Yeh, A. Yariv, C.-S. Hong, J. Opt. Soc. Am.. 67, 423 (1977)
  • 7. R.J. Glauber, M. Lewenstein, Phys. Rev. A. 43, 467 (1991)
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv115n312kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.